# SDR CALA0100727

- Difficulty date: July 30, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 46,766 hours, 24,896 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: @ Dorsal Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN GOUGED AT FORWARD END ON DORSAL FIN MOUNT AREA. A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-00-01.
